# SDR DALA2018031301698

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 67,231 hours, 26,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT ARMING. REPACKED A LOOSE STRING SO AS TO NOT INTERFERE WITH SLIDE MECHANISM.
